# SDR DALA13044299019

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 51,600 hours, 37,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT FRAME FOUND CRACKED AT PREVIOUS LIGHTNING STRIKE BLEND. BS 541 TO 560 AREA C.  NDT CONFIRMED 06-10-01-001.  WORK ACCOMPLISHED ON PRI 518567-14.  REPAIR COMPLETED.
